# SDR USAA920081378

- Difficulty date: July 15, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 26,292 hours, 14,572 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901010200200
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLL-DCA-FLT 1712 - CREW RECEIVED A GREEN HYDRAULIC SYSTEM LOW MESSAGE.  CREW DIVERTED TO BWI.  AS A PRECAUTION, CREW DECLARED AN EMERGENCY.  THE LANDING WAS UNEVENTFUL.  CREW WAS ABLE TO EXIT THE RUNWAY BY DIFFERENTIAL BRAKING.  ACFT WAS TOWED TO THE GATE. MX REPLACED CRACKED LT CASE HYDRAULIC LINE AND CASE DRAIN FILTER.  OPERATIONAL TEST WAS GOOD.  ACFT WAS RETURNED TO SERVICE.  (S)
